Home | Community | Message Board


Out-Grow.com - Mushroom Growing Kits & Supplies
Please support our sponsors.

Community >> Physical and Mental Well-Being

Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!

Jump to first unread post. Pages: 1
OfflineDegot846
marshmallow pie

Registered: 07/17/04
Posts: 76
Loc: Sofl
Last seen: 5 years, 10 months
nausea and puking on medication
    #4709933 - 09/25/05 03:18 PM (11 years, 2 months ago)

A friend of mine is taking 30 mg OC perscribed to him, but finds that it makes him throw up sometimes. Is there any precautionary measure to take so this is minimalized, or eliminated?

Thanks in advance.


--------------------
-Tom


Post Extras: Print Post  Remind Me! Notify Moderator
OfflineWeAreAllOne
Opethian

Registered: 06/25/05
Posts: 2,649
Loc: Pennsylvania
Last seen: 10 years, 7 months
Re: nausea and puking on medication [Re: Degot846]
    #4709968 - 09/25/05 03:27 PM (11 years, 2 months ago)

Eat more before taking them.

Make sure he's not allergic to them in some way.

How big is the dude?


Post Extras: Print Post  Remind Me! Notify Moderator
OfflineInfrared
sleeping
Male User Gallery Arcade Champion: El Emigrante

Registered: 07/15/02
Posts: 12,988
Loc: Chicago, USA Flag
Last seen: 3 years, 12 days
Re: nausea and puking on medication [Re: Degot846]
    #4710016 - 09/25/05 03:43 PM (11 years, 2 months ago)

yea... if you get nausea from opiates, your suppose to eat right before taking them... it should say that on his little information pamphlet that comes with his script


--------------------
When chemistry is outlawed.. Only outlaws have chemistry:rainbowdrink:


Post Extras: Print Post  Remind Me! Notify Moderator
OfflineDegot846
marshmallow pie

Registered: 07/17/04
Posts: 76
Loc: Sofl
Last seen: 5 years, 10 months
Re: nausea and puking on medication [Re: Infrared]
    #4710148 - 09/25/05 04:17 PM (11 years, 2 months ago)

Thanks for the advice, He's about 170.

I'll tell him to check out the insert


--------------------
-Tom


Post Extras: Print Post  Remind Me! Notify Moderator
OfflineNCognito
Stranger
Registered: 08/18/05
Posts: 60
Last seen: 1 year, 4 months
Re: nausea and puking on medication [Re: Degot846]
    #4710754 - 09/25/05 06:40 PM (11 years, 2 months ago)

Any adverse effects including nausea and vomitting should be reported to the precribing physician.


Post Extras: Print Post  Remind Me! Notify Moderator
Jump to top. Pages: 1

Community >> Physical and Mental Well-Being

Similar ThreadsPosterViewsRepliesLast post
* I think I want to sign up for medical marijuana, PyroBurns 798 7 08/11/08 03:22 AM
by PyroBurns
* Talking to my doctor about medical marijuana!
( 1 2 all )
Druginduced 3,079 27 06/13/05 05:51 PM
by Society
* i got puked on..
( 1 2 3 all )
hevvy_psi 3,663 51 02/21/04 10:25 AM
by hevvy_psi
* Cannot afford my medications danlennon3 725 13 05/09/09 11:55 AM
by kriminalelement
* Self-medicating with Harmala *DELETED* poke smot! 700 1 07/04/07 12:19 PM
by Galvie_Flu
* Mental illness? Go get medicated!
( 1 2 3 4 all )
Quake3 8,975 67 08/02/11 02:26 PM
by memes
* "Medical Googlers" elbisivni 906 7 01/23/08 04:11 AM
by LiquidSmoke
* To medicate or to try and cope?
( 1 2 all )
Anonymous 3,105 35 07/26/08 12:40 PM
by fruitymel13

Extra information
You cannot start new topics / You cannot reply to topics
HTML is disabled / BBCode is enabled
Moderator: CherryBom, boO, Ped, Acidic_Sloth, ZippoZ, Rose, yogabunny, Jokeshopbeard
557 topic views. 1 members, 13 guests and 1 web crawlers are browsing this forum.
[ Toggle Favorite | Print Topic | Stats ]
Search this thread:
Zamnesia.com
Please support our sponsors.

Copyright 1997-2016 Mind Media. Some rights reserved.

Generated in 0.023 seconds spending 0.005 seconds on 15 queries.